Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I still take Atripla, even if I've already taken HIV meds? I have HIV and hepatitis B, and my doctor wants me to start treatment for both right away. Is Atripla a good choice for me? My doctor thinks I should switch to Atripla even though I'm tolerating my current drug regimen well. Is this a good idea? I recently started taking Viramune + Kaletra, and I'm suffering from bad and frequent bowel movements. My doctor's recommending a switch to Atripla. Should I change? Why is Atripla more expensive than Sustiva (Stocrin) + Truvada? I have been taking Sustiva (Stocrin) + Epivir + Zerit since I was diagnosed in 2000. A new doctor wants me to start Atripla instead of continuing on my current regimen -- what do you think? I am considering a switch to Atripla, but I haven't been able to find information on its failure rates or longevity. Is there any data on this? I am currently taking Sustiva (Stocrin) + Viread + Epzicom (Kivexa). Would it be simple to switch to Atripla? Would I need to worry about any differences in side effects? For the past three years, I've been doing well on Combivir + Sustiva (Stocrin), but I'm worried about the possible long-term side effects of the AZT in Combivir. I was considering a switch to Atripla -- what do you think? I'm doing well on Sustiva (Stocrin) + Truvada. The new drug, Atripla, combines both -- is there any reason for me not to switch? Is it OK to switch to Atripla even if my current regimen of Reyataz + Norvir + Truvada works? Side Effects Just started Atripla: How can I alleviate dizziness, light rash and nausea? How can I tell if my rash is due to Atripla? Will I ever stop getting dizzy on Atripla? Is morning lightheadedness a side effect of Atripla? Could Atripla be affecting my sex life? What can I do about Atripla-induced insomnia? I've been taking Atripla for a while, and recently I've been extremely depressed. Could this be a delayed side effect of the meds? I'm experiencing night sweats while on Atripla; is this usual? Are headaches and lipodystrophy side effects of Atripla? Three days ago, my doctor put me on Atripla. I am already experiencing very disrupted sleep, severe diarrhea, extreme irritability, dizziness and extreme fatigue. Could all of these side effects be from Atripla? After seven days on Atripla, I broke out in a skin rash. I have been told this could be from the Sustiva (Stocrin) in Atripla. Can I expect the rash to go away? How long should I wait before giving up? Is my rash a side effect of Atripla? When to Take Atripla How long should someone wait to eat after taking Atripla? How long until my stomach is empty enough to take Atripla? Is it okay to take my Atripla a few hours earlier or later than usual sometimes? My doctor told me to take Atripla "on an empty stomach;" what does that mean? Can I take Atripla at the same time as my over-the-counter pain meds? Should I take my Atripla at the same time I used to take Sustiva (Stocrin)? Or will the fact that I am taking it at a different time than I used to take Truvada increase my chances of building a resistance? My doctor said I can take Atripla at night for four weeks to get used to the side effects and then switch to a morning dose. What's your opinion? Doctors recommend that people take Sustiva (Stocrin) at bedtime; does that mean that Atripla should also be taken at bedtime? For frequently asked questions on other HIV/AIDS topics, click here.